Abstract

The problem of scattering by a spherical particle whose refractive index arbitrarily depends on the distance from its center has been solved. A computational scheme for determining the scattering coefficients for the refractive-index profiles given by some piecewise smooth function is constructed, and the models to use it are presented. The simple algorithm for evaluating the scattered and internal field vectors is elaborated. The exact expression for the scattering cross section in terms of the generated Debye partial potentials that are dependent on the given refractive index has been obtained.

© 1996 Optical Society of America

Full Article  |  PDF Article
More Like This
Scattering in spherically symmetric media

A. Y. Perelman
Appl. Opt. 18(13) 2307-2314 (1979)

Light scattering by a core–mantle spheroidal particle

Victor G. Farafonov, Nikolai V. Voshchinnikov, and Vadim V. Somsikov
Appl. Opt. 35(27) 5412-5426 (1996)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (6)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (84)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription